MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM VA-LCP PROX TIBIA PLATE LARGE BEND/4H/87MM/LEFT; PLATE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM VA-LCP PROX TIBIA PLATE LARGE BEND/4H/87MM/LEFT; PLATE, FIXATION, BONE
Model Number 02.127.311
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that patient underwent surgery for a medial tibial plateau fracture with a posterior stroke of the right leg.The specialist chose the variable angle locking compression plate (va lcp) 3.5 p / proximal tibia large left curved 4-hole plate, which is indicated for the antero-lateral plate of the corresponding side, because it was better suited than the right and posterior medial plates.It was fixed with 2 variable angle screws, a locked screw and a 3.5 mm conical screw, all in the proximal part and in the diaphyseal part with 2 cortical screws and one locked, supported by 1 cortical screw of 3.5 mm of interfragmentary compression and another 3.5 mm cortical screw, supported by a 3.5 / 4.0 mm screw washer.This report is for a 3.5mm va-lcp proximal tibia plate.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A1: additional patient identifier: (b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM VA-LCP PROX TIBIA PLATE LARGE BEND/4H/87MM/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10614568
Report Number8030965-2020-07623
Device Sequence Number11372459
Product Code HRS
UDI-Device Identifier10886982043825
UDI-Public(01)10886982043825
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.127.311
Device Catalogue Number02.127.311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/02/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM CONICAL SCREW SLF-TPNG FULLY THREADED 75MM; 3.5MM CORTEX SCREW SELF-TAPPING 50MM; 3.5MM LOCKING SCREW SLF-TPNG 50MM; 3.5MM LOCKING SCREW SLF-TPNG 60MM; 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 34MM; 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 40MM; 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 45MM; 3.5MM CONICAL SCREW SLF-TPNG FULLY THREADED 75MM; 3.5MM CORTEX SCREW SELF-TAPPING 50MM; 3.5MM LOCKING SCREW SLF-TPNG 50MM; 3.5MM LOCKING SCREW SLF-TPNG 60MM; 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 34MM; 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 40MM; 3.5MM STARDRIVE CORTEX SCREW SELF-TAPPING 45MM
Patient Age39 YR